# SDR 22AA200900017

- Difficulty date: July 2, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AND A LOADING SYS IS BROKEN AT STA 1990, RBL 50 APPROX (C-CHECK).  REMOVED AND REPLACED SEAT TRACK SEC IAW SRM 51-31-01.  NEW SEAT TRACK FABRICATED ON TRAVELER T9/796698 AND REPLACED BROKEN LOADING SYS IAW SRM 25-50-64.  (K)
